@article{(Open Science Index):https://publications.waset.org/pdf/16003,
	  title     = {Positive Solutions for a Class of Semipositone Discrete Boundary Value Problems with Two Parameters},
	  author    = {Benshi Zhu},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the existence, multiplicity and
noexistence of positive solutions for a class of semipositone
discrete boundary value problems with two parameters is
studied by applying nonsmooth critical point theory and
sub-super solutions method.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {4},
	  number    = {10},
	  year      = {2010},
	  pages     = {1370 - 1376},
	  ee        = {https://publications.waset.org/pdf/16003},
	  url   	= {https://publications.waset.org/vol/46},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 46, 2010},
	}